ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Three-Dimensional Image Technology (3DIT) [schedule] [select]
Chair Shiro Suyama (Utsunomiya Univ.)
Secretary Toshiaki FUjii (Nagoya Univ.)

Conference Date Tue, Oct 19, 2021 09:00 - 17:45
Topics 3D Imaging, Immersive Audio, Hyper-Realistic Imaging / Sound, VR/AR etc. 
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on 3DIT.

Tue, Oct 19 AM 
09:00 - 09:05
  -  
Tue, Oct 19 AM 
09:05 - 10:25
(1) 09:05-09:25 Possibility of deblur processing according to optical parameters in aerial image Hayato Kikuta (Mitsubishi Electric Corp.), Yasugi Masaki, Hirotsugu Yamamoto (Utsunomiya Univ.)
(2) 09:25-09:45 Interactive System with Visual Feedback for Aerial Touch Display Naoki Takemura, Daisuke Miyazaki (Osaka City Univ.)
(3) 09:45-10:05 Luminance Distribution of Restored Aerial Image in Aerial-Image Steganography by Use of Dual Transparent Spheres and Aerial Imaging by Retro-Reflection Kengo Fujii (Utsunomiya Univ.), Satoshi Maekawa (Parity Innovations Co. Ltd.), Hirotsugu Yamamoto (Utsunomiya Univ.)
(4) 10:05-10:25 Study on aerial 3D display using retroreflection and holographic projector Yoshiki Moriguchi, Yoshihiro Oda, Junai Uchida, Yuuka Narishima, Kohei Suzuki, Naoki Takada (Kochi Univ)
  10:25-10:35 Break ( 10 min. )
Tue, Oct 19 AM 
10:35 - 11:55
(5) 10:35-10:55 Developments of High-speed pan-tilt refocus camera Kotaro Ichikawa, Mitaro Namiki, Yasuhiro Takaki (TUAT)
(6) 10:55-11:15 Prototype point cloud generator using RGB-D camera with coaxial optical system consisting of TOF sensor and visible light image sensor Yuji Ohkawa, Tetsuya Hayashida, Yoshiro Takiguchi (NHK)
(7) 11:15-11:35 Approximated super multi-view display using two viewpoints for head-mounted display Atsuya Ogikubo, Haruki Kurihara, Yasuhiro Takaki (Tokyo Univ. of Agriculture and Tech.)
(8) 11:35-11:55 Completion of 360-degree three-dimensional display using light field displays Koya Yamamoto (Tokyo Univ. of Agri. & Tech.), Yoshiharu Momonoi, Yoshihiro Yokote, Atsushi Sato (Samsung R&D Inst. Japan), Yasuhiro Takaki (Tokyo Univ. of Agri. & Tech.)
  11:55-13:00 Lunch ( 65 min. )
Tue, Oct 19 PM 
13:00 - 14:20
(9) 13:00-13:20 Arc-3D-Image Rewriting Method with High-pixel Density in Fresnel Arc 3D Display Haruto Taguchi, Haruki Mizushina, Kenji Yamamoto (Tokushima Univ.), Shiro Suyama (Utsunomiya Univ.)
(10) 13:20-13:40 Memory Reduction of the Elemental Hologram Method Based on Combining Point Clouds Ryota Koiso, Ryosuke Watanabe, Keisuke Nonaka, Tatsuya Kobayashi (KDDI Research, Inc.)
(11) 13:40-14:00 Waveguide using HOE with image magnification Ryo Kato, Yasuhiro Takaki (Tokyo Univ. of Agri. and Tech.)
(12) 14:00-14:20 Reduction of Power Consumption for Autostereoscopic Display Based on Time-Division Multiplexing Parallax Barrier Hayato Mitomi, Hideki kakeya (Univ. of Tsukuba)
  14:20-14:30 Break ( 10 min. )
Tue, Oct 19 PM 
14:30 - 15:30
(13) 14:30-14:50 [Encouragement Talk]
Effects of movements of line of sight and image distortion by short focus lens on visual discomfort caused by observing Head Mounted Display
Yuto Mori, Haruki Mizushina, Kenzi Yamamoto, Shiro Suyama (Tokushima Univ)
(14) 14:50-15:10 [Encouragement Talk]
Reducing Instability in Depth Perception of Aerial Images Using the Hand Reaching with hand or tools
Naoki Kiyose, Haruki Mizushina, Kenji Yamamoto, Shiro suyama (Tokushima Univ.)
(15) 15:10-15:30 [Encouragement Talk]
Effect of Face Image Orientation and Combination Ratio in a Simple Pseudo Gaze Direction Display System Using Spatial Blending and Boundary Luminance Blending by Image Reconstruction in Brain of Luminance of 2D Face Images with Different Gaze Directions
Yurie Nakagawa, Shiro Suyama, Kenji Yamamoto, Haruki Mizushina (Tokushima Univ.)
  15:30-15:40 Break ( 10 min. )
Tue, Oct 19 PM 
15:40 - 16:00
  -  
Tue, Oct 19 PM 
16:00 - 16:40
(16) 16:00-16:20 Subjective evaluation of impressions of true-size display of facial expressions using light field display Koichiro Fukano, Misato Shimizu (TUAT), Takaaki Kudo, Toshiki Yura, Yasuhiko Matsuo (IMAGICA), Yasuhiro Takaki (TUAT)
(17) 16:20-16:40 Forming Dual-View Aerial Nudge Display in Front of a Mirror Akiho Kimura, Takaho Itoigawa, Masaki Yasugi, Shiro Suyama, Hirotsugu Yamamoto (Utsunomiya Univ.)
Tue, Oct 19 PM 
16:40 - 17:40
  16:40-17:40 Author's interview ( 60 min. )
  16:40-17:40 ( 60 min. )
  16:40-17:40 Demonstration ( 60 min. )
Tue, Oct 19 PM 
17:40 - 17:45
  -  

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
3DIT Technical Group on Three-Dimensional Image Technology (3DIT)   [Latest Schedule]
Contact Address  


Last modified: 2021-09-30 18:48:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to 3DIT Schedule Page]   /  
 
 Go Top  Go Back   Prev 3DIT Conf / Next 3DIT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan